RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Comm. Math. Phys., 2015, том 333, выпуск 3, страницы 1109–1173 (Mi cmph2)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Phase transitions and equilibrium measures in random matrix models

A. Martínez-Finkelshteinab, R. Orivec, E. A. Rakhmanovd

a Department of Mathematics, Universidad de Almería, Almería, Spain
b Instituto Carlos I de Física Teórica y Computacional, Granada University, Granada, Spain
c Department of Mathematical Analysis, University of La Laguna, La Laguna, Canary Islands, Spain
d Department of Mathematics, University of South Florida, Tampa, USA

Финансовая поддержка Номер гранта
Ministerio de Ciencia e Innovación de España MTM2011-28952-C02-01
MTM2011-28781
European Regional Development Fund
Excellence Grant P09-FQM-4643
Junta de Andalucia FQM-229
The first and the second authors have been supported in part by the research projects MTM2011-28952-C02-01 (A.M.-F.) and MTM2011-28781 (R.O.) from the Ministry of Science and Innovation of Spain and the European Regional Development Fund (ERDF). Additionally, the first author was supported by the Excellence Grant P09-FQM-4643, the research group FQM-229 from Junta de Andalucнa, and by Campus de Excelencia Internacional del Mar (CEIMAR) of the University of Almería. A.M.-F. and E.A.R. also thank AIM workshop "Vector equilibrium problems and their applications to random matrix models" and useful discussions in that research-stimulating environment.We gratefully acknowledge also several constructive remarks from Razvan Teodorescu (University of South Florida, USA), Arno Kuijlaars (University of Leuven, Belgium) and Tamara Grava (SISSA, Italy), as well as from the anonymous referee, whose detailed critical reports were a valuable contribution.


DOI: https://doi.org/10.1007/s00220-014-2261-0


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 02.04.2013
Принята в печать:23.10.2014
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/cmph2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. R. Orive, J. Sánchez-Lara, “Equilibrium measures in the presence of certain rational external fields”, J. Math. Anal. Appl., 431:2, 1224–1252  crossref  mathscinet  isi  scopus
    2. T. Claeys, T. Grava, K. D. T.-R. McLaughlin, “Asymptotics for the partition function in two-cut random matrix models”, Comm. Math. Phys., 339:2, 513–587  crossref  mathscinet  isi  scopus
    3. Е. А. Рахманов, “Распределение нулей полиномов Эрмита–Паде в случае Анжелеско”, УМН, 73:3(441) (2018), 89–156  mathnet  crossref  mathscinet  zmath  adsnasa  elib; E. A. Rakhmanov, “Zero distribution for Angelesco Hermite–Padé polynomials”, Russian Math. Surveys, 73:3 (2018), 457–518  crossref  isi
  • Просмотров:
    Эта страница:14

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019